Analytical and Approximate Solutions for Fractional Systems of Nonlinear Differential Equations

Authors

  • H. R. Abdl-Rahim Industrial Technical Institute, Medium Valley Technological College, Ministry of Higher Education, Sohag, Egypt
  • Hijaz Ahmad Section of Mathematics, International Telematic University Uninettuno, Corso Vittorio Emanuele II, 39,00186 Roma, Italy
  • Taher A. Nofal Department of Mathematic, College of Science, Taif University, P.O. Box 11099, Taif 21944, Saudi Arabia
  • G. M. Ismail Department of Mathematics, Faculty of Science, Islamic University of Madinah, 42351, Madinah, Saudi Arabia

DOI:

https://doi.org/10.29020/nybg.ejpam.v16i4.4864

Keywords:

Natural transform, Adomian decomposition method, Mathematical epidemic model, Analytical solution.

Abstract

This paper studies the epidemic model of rational order via an efficient genius modern analytical approximate technique named Natural Transform Adomian Decomposition Method (NTADM). It is based on Caputo fractional derivative. To demonstrate the effectiveness of the present method, the results are displayed in graphs. Accordingly, the NTADM can be very easily applied to other nonlinear models.

Downloads

Published

2023-10-30

Issue

Section

Nonlinear Analysis

How to Cite

Analytical and Approximate Solutions for Fractional Systems of Nonlinear Differential Equations. (2023). European Journal of Pure and Applied Mathematics, 16(4), 2632-2642. https://doi.org/10.29020/nybg.ejpam.v16i4.4864

Similar Articles

1-10 of 471

You may also start an advanced similarity search for this article.